Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A comparison of two modes of order convergence


Authors: J. C. Mathews and R. F. Anderson
Journal: Proc. Amer. Math. Soc. 18 (1967), 100-104
MSC: Primary 54.22
DOI: https://doi.org/10.1090/S0002-9939-1967-0203675-6
MathSciNet review: 0203675
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ., Vol. 25, Amer. Math. Soc., Providence, R. I., 1940. MR 0001959 (1:325f)
  • [2] -, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ., Vol. 25, Amer. Math. Soc., Providence, R. I., 1961.
  • [3] O. Frink, Topology in lattices, Trans. Amer. Math. Soc. 51 (1942), 569-582. MR 0006496 (3:313b)
  • [4] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [5] H. Löwig, Intrinsic topology and completion of Boolean rings, Ann. of Math. 42 (1941), 1138-1196. MR 0006494 (3:312c)
  • [6] E. J. McShane, Order-preserving maps and integration processes, Annals of Mathematics Studies, No. 31, Princeton Univ. Press, Princeton, N. J., 1953. MR 0056064 (15:19g)
  • [7] B. C. Rennie, Lattices, Proc. London Math. Soc. (2) 52 (1951), 386-400. MR 690634 (13:7c)
  • [8] A. J. Ward, On relations between certain intrinsic topologies in partially ordered sets, Proc. Cambridge Philos. Soc. 51 (1955), 254-261. MR 0070995 (17:67b)
  • [9] E. S. Wolk, On order-convergence, Proc Amer. Math. Soc 12 (1961), 379-384. MR 0136562 (25:32)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.22

Retrieve articles in all journals with MSC: 54.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0203675-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society